# SDR MALA100115

- Difficulty date: August 19, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 340B451
- Aircraft time: 25,367 hours, 28,266 cycles
- Engine: Ge CT79B
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Part serial: A5101
- Condition: False Activation
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED AVIONICS SMOKE WARNING ABOUT 20 MIN AFTER T/O. DECLARED EMERGENCY, RAN EMERGENCY NON-NORMAL CHECKLIST.  LANDED, DEFERRED AVIONICS RACK SMOKE DETECTOR IAW MEL 26-13-3, MX PROCEDURES C/W ENTERED INTO MM02, MX NOTIFIED NR1376.  R & R SMOKE DETECTOR IAW AMM 26-13-05-04. OPS CHECK GOOD, REMOVED FROM MM02, MX NOTIFIED NR12463.
